Publications "Jakob, Konstantin"

One level up ...
Export as [RSS feed] RSS 1.0 [RSS2 feed] RSS 2.0
Group by: Item Type | Year | No Grouping
Number of items: 2.

Article in a journal

Volltext file
Jakob, Konstantin:
Classification of rigid irregular G2-connections.
In: Proceedings of the London Mathematical Society. Vol. 120 (2020) Issue 6 . - pp. 831-852.
ISSN 1460-244X
DOI der Verlagsversion:

Doctoral thesis

Jakob, Konstantin:
Rigid Irregular Connections and Wildly Ramified l-adic Local Systems of Type G2.
Bayreuth , 2018 . - 125 P.
( Doctoral thesis, 2017 , University of Bayreuth, Faculty of Mathematics, Physics and Computer Sciences)

This list was generated on Thu Mar 30 01:44:04 2023 CEST.
[Top of page]